# SDR DALA2015010700139

- Difficulty date: January 4, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 34,308 hours, 22,837 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

REPORTED AN ODOR/FUME EVENT.  STRONG ODOR PRESENT IN FLIGHT DECK AND CABIN. F/A AND PASSENGERS COMPLAINED.  NORMAL LANDING. NO EMERGENCY DECLARED.  APU FUEL NOZZLE FOUND LEAKING.  R & R APU.  OPS CHECK OK. PERFORMED DUCT BURNOUT.  REPLACED COALESCER BAGS.
